Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 94, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 4, 2015, 10:52 PM CDT for Wells County, North Dakota. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 10:52 PM CDT (03:52 UTC)
- Expired
- Jul 4, 2015, 11:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Wells County, ND
The radar
The Minot AFB radar (KMBX), 136 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 11:00 PM CDT | HAIL 1 | Bremen, ND | MOSTLY HALF INCH HAIL WITH A FEW QUARTERS MIXED IN. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
858
WUUS53 KBIS 050352
SVRBIS
NDC103-050430-
/O.NEW.KBIS.SV.W.0094.150705T0352Z-150705T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1052 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1130 PM CDT
* AT 1052 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
NEW ROCKFORD...OR 21 MILES NORTHWEST OF CARRINGTON...MOVING EAST AT
35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WELLS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
BREMEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4769 9948 4778 9946 4778 9930 4770 9929
4767 9929 4767 9927 4765 9926
TIME...MOT...LOC 0352Z 279DEG 30KT 4773 9933
HAIL...1.50IN
WIND...60MPH
$$
SCHILD1 follow-up statement
527
WWUS53 KBIS 050423
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1123 PM CDT SAT JUL 4 2015
NDC103-050433-
/O.EXP.KBIS.SV.W.0094.000000T0000Z-150705T0430Z/
WELLS ND-
1123 PM CDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WELLS COUNTY WILL
EXPIRE AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.
LAT...LON 4769 9948 4778 9946 4778 9930 4770 9929
4767 9929 4767 9927 4765 9926
TIME...MOT...LOC 0422Z 279DEG 30KT 4773 9933
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 9:28 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 4, 9:28 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 928 PM CDT SAT JUL 4 2015 .UPDATE... ISSUED AT 916 PM CDT SAT JUL 4 2015 STORMS CONTINUE TO SLOWLY DIMINISH IN INTENSITY AS THEY MOVE EAST. THE ONLY EXCEPTION IS OVER FAR NORTH CENTRAL NORTH DAKOTA WHERE A FEW STRONG STORMS REMAIN. EXPECT THESE STORMS TO ALSO DECREASE IN INTENSITY AS THE EVENING CONTINUES AND LOWER LEVELS COOL. FOR EVENING UPDATE HAVE ADJUSTED POPS TO CURRENT THUNDERSTORM TRENDS. ALTHOUGH THE SEVERE THREAT WILL BE DIMINISHED...PLENTY OF INSTABILITY/STEEP LAPSE RATES ALOFT WILL KEEP THE CHANCES FOR THUNDERSTORMS GOING THROUGH THE NIGHT. UPDATE ISSUED AT 644 PM CDT SAT JUL 4 2015 MAIN LINE OF STORMS CONTINUES TO PUSH EAST FROM NORTHWEST/NORTH CENTRAL NORTH DAKOTA SOUTHWEST INTO SOUTHWEST NORTH DAKOTA. STRONG INSTABILITY EXISTS AHEAD OF THE PROGRESSING LINE...SO EXPECT THE SEVERE THREAT TO CONTINUE. ALSO...A FEW STORMS CONTINUE TO RANDOMLY POP UP AHEAD OF THE MAIN LINE NEAR THE JAMES RIVER VALLEY. ONE TO THE EAST OF JAMESTOWN HAS PRODUCED HEAVY RAIN AND SMALL HAIL...BUT SO FAR HAS REMAINED SUB-SEVERE. OFF TO THE FAR NORTHWEST...STORMS HAVE BEEN DEPARTING TO THE EAST SO EXPECT TO BE TRIMMING OFF THE BACK SIDE OF THE WATCH SHORTLY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 201 PM CDT SAT JUL 4 2015 POTENTIAL FOR SEVERE STORMS WILL BE THE MAIN ISSUE THIS AFTERNOON AND EVENING. CURRENT SATELLITE IMAGERY SHOWS THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST SASKATCHEWAN INTO EASTERN MONTANA...AHEAD OF A COLD FRONT THIS FRONT WILL MOVE SOUTHEAST THIS AFTERNOON AND TONIGHT INTO AN INCREASINGLY UNSTABLE AIRMASS. WITH THE APPROACHING MID LEVEL TROUGH...BULK SHEAR WILL ALSO INCREASE. INITIAL STORM MODE MAY BE SUPERCELLULAR WITH ROTATING UPDRAFTS. LARGE HAIL AND DAMAGING WINDS WOULD BE THE GREATEST THREAT BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. HOWEVER...INCREASING DEWPOINT SPREADS AND HIGH LCLS WILL BE A LIMITING FACTOR. EXPECT AS WE MOVE INTO THE EVENING STORMS WILL BE MORE LIKELY TO MERGE INTO LINES/CLUSTERS WITH DAMAGING WINDS THE MAIN THREAT. EXPECT MAIN SEVERE THREAT WILL BE THROUGH THE EVENING. HOWEVER VERY UNSTABLE CONDITIONS ALOFT REMAIN THROUGH THE NIGHT. WITH THE STABILIZATION OF THE LOWER ATMOSPHERE LATE TONIGHT...THINK THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT. SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS WESTERN AND CENTRAL NORTH DAKOTA BEHIND THE COLD FRONT. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS NORTH AND WEST...WITH DIMINISHING CHANCES OF THUNDER AS WE GO THROUGH THE DAY. SHOWERS AND THUNDERSTORMS SOUTH AND EAST...THE SOUTHEAST WILL SEE THE BEST CHANCE OF STRONG TO POSSIBLY SEVERE STORMS. BEST CHANCE WILL REMAIN SOUTH AND EAST OF THE FORECAST AREA...BUT WILL MENTION SEVERE OVER THE FAR SOUTHEAST SUNDAY AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 201 PM CDT SAT JUL 4 2015 MILD AND STORMY WILL CHARACTERIZE THE LONG TERM. A DEEP SURFACE LOW PRESSURE AND BAROCLINIC ZONE WILL SETUP ACROSS SOUTHERN NORTH DAKOTA SUNDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE ACROSS SOUTHEASTERN NORTH DAKOTA THROUGH THE EVENING HOURS AS INSTABILITY AND SHEAR REMAIN IN PLACE ALONG THE TROUGH/FRONT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AS NORTH DAKOTA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL JET STREAK. TUESDAY LOOKS DRY AT THIS TIME AS HIGH PRESSURE MOVES IN. RETURN FLOW KICKS RIGHT BACK IN BY WEDNESDAY AS ANOTHER WAVE APPROACHES. THERE ARE HINTS IN THE MODELS THAT A HIGH AMPLITUDE UPPER LEVEL RIDGE WILL DEVELOP ACROSS THE WESTERN CONUS. THIS WILL DO LITTLE MORE THAN WARM UP WESTERN NORTH DAKOTA AS WE REMAIN IN NORTHWEST FLOW ALOFT WITH MANY PROGRESSIVE WAVES BRINGING REGULAR CHANCES FOR THUNDERSTORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 644 PM CDT SAT JUL 4 2015 SCT TSRA...SOME WITH DAMAGING WIND AND LARGE HAIL...WILL REMAIN POSSIBLE THROUGH THIS EVENING. LATE TONIGHT...MAINLY VFR CONDITIONS ARE EXPECTED...THOUGH SOME LCL MVFR VIS WILL BE POSSIBLE. ON SUNDAY...SHRA/TSRA WILL BE POSSIBLE WITH LCL MVFR VIS/CIGS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...TWH LONG TERM...AJ AVIATION...JJS
Hazardous weather outlook, Jul 4, 10:02 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1002 PM CDT SAT JUL 4 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-060315- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1002 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON OVER THE SOUTHERN JAMES RIVER VALLEY.
In the hours before
Special weather statement, Jul 4, 8:14 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
814 PM CDT SAT JUL 4 2015
NDZ012-050200-
MCHENRY ND-
814 PM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MCHENRY COUNTY...
AT 813 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF GRANVILLE...OR 23 MILES NORTHEAST OF MINOT...MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UPHAM...DEERING...DENBIGH AND BANTRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4861 10041 4822 10043 4830 10101 4831 10102
4837 10102 4838 10106 4861 10106
TIME...MOT...LOC 0113Z 286DEG 26KT 4840 10085
JONESSpecial weather statement, Jul 4, 8:17 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
817 PM CDT SAT JUL 4 2015
NDZ037-050145-
STUTSMAN-
817 PM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY...
AT 814 PM CDT...A STRONG THUNDERSTORM WAS NEAR JAMESTOWN...MOVING
EAST AT 10 MPH.
THOSE TRAVELING ON INTERSTATE 94 BETWEEN JAMESTOWN AND THE
SPIRITWOOD EXIT...WILL BE IMPACTED WITH THIS STORM. BE PREPARED FOR
REDUCED VISIBILITIES IN HEAVY RAIN.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
LOCALIZED FLOODING OVER LOW LYING AND FLOOD PRONE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WINDS TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...YPSILANTI AND SPIRITWOOD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4680 9874 4696 9873 4698 9866 4699 9847
4698 9846 4698 9844 4677 9844
TIME...MOT...LOC 0114Z 273DEG 9KT 4690 9865
HEINERTSpecial weather statement, Jul 4, 8:57 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT SAT JUL 4 2015
NDZ005-050230-
ROLETTE-
857 PM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROLETTE COUNTY...
AT 855 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF
BELCOURT...OR 10 MILES WEST OF ROLLA...MOVING EAST AT 30 MPH.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. LOCALIZED FLOODING WILL BE POSSIBLE IN
LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WINDS TO 40 MPH AND HALF INCH HAIL ARE ALSO POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROLLA...ST. JOHN...BELCOURT AND SHELL VALLEY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4884 9953 4880 9987 4880 9992 4891 9998
4893 9996 4900 9978 4900 9953
TIME...MOT...LOC 0155Z 248DEG 25KT 4887 9985
HEINERTLocal storm report, Jul 4, 9:20 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 6 N MANDAREE 47.82N 102.68W
07/04/2015 E85 MPH MCKENZIE ND LAW ENFORCEMENT
HIGHWAY 22 NORTH. MILE MARKER 143. OFF DUTY POLICE
OFFICER WAS PICKED UP IN HIS VEHICLE AND TOSSED OFF THE
ROAD.
&&
KROLAKLocal storm report, Jul 4, 10:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1019 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 7 NW CROSBY 48.99N 103.40W
07/04/2015 E1.75 INCH DIVIDE ND TRAINED SPOTTER
HAIL STARTED AT 315 PM CDT AND IS ONGOING AT THE TIME
OF CALL. HEAVY RAIN AND ESIMATED WIND GUSTS OVER 50 MPH.
0335 PM HAIL CROSBY 48.91N 103.30W
07/04/2015 M3.00 INCH DIVIDE ND TRAINED SPOTTER
POSTED ON TWITTER
0342 PM HAIL 5 E CROSBY 48.91N 103.18W
07/04/2015 M1.75 INCH DIVIDE ND TRAINED SPOTTER
HAIL BEGAN AROUND 335 PM CDT AND WAS ONGOING AT THE
TIME OF CALL. UPDATED HAIL SIZE. RECEIVED A PIC OF 1.75
INCH HAIL.
0345 PM HAIL CROSBY 48.91N 103.30W
07/04/2015 E1.00 INCH DIVIDE ND LAW ENFORCEMENT
HAIL STARTED AT 335 PM AND ENDED AT 345 PM CDT
0345 PM HAIL CROSBY 48.91N 103.30W
07/04/2015 M2.75 INCH DIVIDE ND PUBLIC
POSTED ON TWITTER.
0347 PM HAIL CROSBY 48.91N 103.30W
07/04/2015 M1.50 INCH DIVIDE ND PUBLIC
POSTED ON FACEBOOK
0414 PM HAIL 5 SW NOONAN 48.84N 103.09W
07/04/2015 E1.50 INCH DIVIDE ND TRAINED SPOTTER
HAIL LASTED FROM 345 PM CDT TO 4 PM CDT .
0435 PM TSTM WND GST 2 ESE TIOGA 48.38N 102.90W
07/04/2015 M55 MPH WILLIAMS ND AWOS
0448 PM TSTM WND GST RAY 48.34N 103.17W
07/04/2015 E65 MPH WILLIAMS ND PUBLIC
REPORTED ON FACEBOOK
0500 PM TSTM WND GST 1 N CROSBY 48.93N 103.30W
07/04/2015 M66 MPH DIVIDE ND AWOS
0541 PM HAIL TOLLEY 48.73N 101.83W
07/04/2015 E1.00 INCH RENVILLE ND TRAINED SPOTTER
0545 PM HAIL 6 NE TOLLEY 48.79N 101.73W
07/04/2015 E1.00 INCH RENVILLE ND TRAINED SPOTTER
HAIL OCCURRED BETWEEN 545PM AND 600 PM CDT
0557 PM TSTM WND GST STANLEY 48.32N 102.39W
07/04/2015 M59 MPH MOUNTRAIL ND TRAINED SPOTTER
HEAVY RAIN
0615 PM TSTM WND GST 6 N MANDAREE 47.82N 102.68W
07/04/2015 E85 MPH MCKENZIE ND LAW ENFORCEMENT
HIGHWAY 22 NORTH. MILE MARKER 143. OFF DUTY POLICE
OFFICER WAS PICKED UP IN HIS VEHICLE AND TOSSED OFF THE
ROAD.
0616 PM TSTM WND GST 4 W 4 BEARS LODGE 47.98N 102.66W
07/04/2015 E60 MPH MCKENZIE ND TRAINED SPOTTER
0700 PM TSTM WND GST 4 S PARSHALL 47.90N 102.14W
07/04/2015 E65 MPH MOUNTRAIL ND PUBLIC
POSTED ON FACEBOOK
0708 PM HEAVY RAIN KENMARE 48.67N 102.08W
07/04/2015 M1.90 INCH WARD ND BROADCAST MEDIA
0737 PM HAIL LANSFORD 48.63N 101.38W
07/04/2015 M0.50 INCH BOTTINEAU ND TRAINED SPOTTER
HAIL LASTED FROM 732 PM CDT TO 737 PM CDT.
&&
JJSSpecial weather statement, Jul 4, 10:39 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1039 PM CDT SAT JUL 4 2015 NDZ023-050415- WELLS- 1039 PM CDT SAT JUL 4 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WELLS COUNTY... AT 1038 PM CDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHEAST OF FESSENDEN NEAR HAMBERG...OR 22 MILES EAST OF HARVEY...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN WELLS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BREMEN AND HAMBERG. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4766 9956 4784 9957 4785 9930 4760 9927 TIME...MOT...LOC 0338Z 267DEG 29KT 4776 9945 VINING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 58 min |
| Jul 4, 7:21 PM CDT | Special Weather Statement | BIS | Stutsman | 24 min |
| Jul 4, 7:48 PM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
| Jul 4, 8:11 PM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jul 4, 8:14 PM CDT | Special Weather Statement | BIS | McHenry | 46 min |
| Jul 4, 8:17 PM CDT | Special Weather Statement | BIS | Stutsman | 28 min |
| Jul 4, 8:57 PM CDT | Special Weather Statement | BIS | Rolette | 33 min |
| Jul 4, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 38 min |
| Jul 4, 10:39 PM CDT | Special Weather Statement | BIS | Wells | 36 min |
| Jul 5, 12:18 AM CDT | Severe Thunderstorm Warning | BIS | Foster | 57 min |
| Jul 5, 1:40 AM CDT | Special Weather Statement | BIS | Wells | 35 min |
| Jul 5, 5:11 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley, McKenzie | 34 min |
| Jul 5, 6:08 AM CDT | Special Weather Statement | BIS | Bowman | 37 min |
| Jul 5, 7:48 AM CDT | Special Weather Statement | BIS | Pierce | 42 min |
| Jul 5, 7:56 AM CDT | Special Weather Statement | BIS | Sheridan | 49 min |
| Jul 5, 8:06 AM CDT | Special Weather Statement | BIS | Oliver | 39 min |
| Jul 5, 8:31 AM CDT | Special Weather Statement | BIS | Burleigh, Kidder, Pierce, Sheridan, Wells | 44 min |
| Jul 5, 10:22 AM CDT | Special Weather Statement | BIS | Foster | 38 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.